MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/jmh.jmh_18_18

Медицинская библиотека · Journal of mid-life health · 2018

Methimazole-Induced Neutropenic Gingival Ulcerations and Necrosis in a Middle-Aged Female: A Case Report with Clinical Management.

Arora Ritika, Sharma Anamika, Dimri Deepakshi, Sharma Himani

Клинический случайСтатьяПеревод в очереди

Аннотация

One of the major manifestations of methimazole-induced neutropenia or agranulocytosis is diffuse gingival ulceration and necrosis. The aim of this case report is to be familiar with drug-induced neutropenia and its associated oral manifestations and the healing of the gingiva after proper treatment.

Для цитирования: Arora Ritika, Sharma Anamika, Dimri Deepakshi, Sharma Himani. Methimazole-Induced Neutropenic Gingival Ulcerations and Necrosis in a Middle-Aged Female: A Case Report with Clinical Management.. Journal of mid-life health. 2018. DOI: 10.4103/jmh.jmh_18_18.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.